# SDR SWAA2024040964531

- Difficulty date: March 17, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907 S25-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS907 PLUS 11 INCHES BTW STR25R AND STR27R AFT CARGO COMPARTMENT.   REPLACED NEW ANGLE - SUPPORT LOCATED BS907 PLUS 11 INCHES BTW STR25R AND STR27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 AND DWG 147A7221 SHEET 24 REV-.
